RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2018, Volume 9, Number 3, Pages 14–24 (Mi emj302)  

On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations

A. T. Assanovaa, A. P. Sabalakhovab

a Department of Differential Equations, Institute of Mathematics and Mathematical Modeling MES RK, 125 Pushkin St, 050010 Almaty, Kazakhstan
b Faculty of Physics and Mathematics, M. Auezov South-Kazakhstan State University, 5 Tauke Khan St, 160012 Shymkent, Kazakhstan

Abstract: A nonlocal problem with integral conditions for a hybrid system of partial differential equations is investigated. Based on the results for nonlocal problems for a system of hyperbolic equations coefficient conditions are established ensuring the existence of classical solutions to a nonlocal problem with integral conditions for a hybrid system of partial differential equations, and algorithms of finding such solutions are suggested.

Keywords and phrases: hybrid system, nonlocal problem, integral condition, solvability, algorithm.

DOI: https://doi.org/10.32523/2077-9879-2018-9-3-14-24

Full text: PDF file (347 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 34A38, 34B10, 34K34, 35G45, 35L50
Received: 28.10.2016
Language:

Citation: A. T. Assanova, A. P. Sabalakhova, “On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations”, Eurasian Math. J., 9:3 (2018), 14–24

Citation in format AMSBIB
\Bibitem{AssSab18}
\by A.~T.~Assanova, A.~P.~Sabalakhova
\paper On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 14--24
\mathnet{http://mi.mathnet.ru/emj302}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-14-24}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057742703}


Linking options:
  • http://mi.mathnet.ru/eng/emj302
  • http://mi.mathnet.ru/eng/emj/v9/i3/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:93
    Full text:60
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020